# SDR DALA13049886305

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 101,577 hours, 12,640 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  DAMAGE WAS FOUND ON AFT CARGO DOOR AFT CORNER.   REPAIRED IAW SRM 52-30-01, REPAIR 2. OK FOR SERVICE.
